# SDR AALA20140807005

- Difficulty date: August 6, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 58,825 hours, 7,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT FIRST CLASS GALLEY CLOSET FWD RT CORNER DAMAGED.  REPLACED LIGHT ASSEMBLY FOR FIRST CLASS GALLEY CLOSET FWD RT CORNER ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
